0
2013
Impact Factor

V. Pisarevskii

603005, Nizhny Novgorod, Ulyanova str.,10
Institute of Applied Mathematics and Cybernetics

Publications:

Pisarevskii V., Shilnikov A. L., Turaev D. V.
Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry
1998, vol. 3, no. 1, pp.  19-27
Abstract
Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with $\mathbb{Z}_q$-symmetry are listed.
Citation: Pisarevskii V., Shilnikov A. L., Turaev D. V.,  Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry, Regular and Chaotic Dynamics, 1998, vol. 3, no. 1, pp. 19-27
DOI:10.1070/RD1998v003n01ABEH000058

Back to the list